# SDR MWEA98199

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 5910081
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR WAS FOUND TO HAVE A CRACK IN THE NR 2 BEAM AT THE FORWARD END.  STOP DRILLED CRACK, FABRICATED REPAIR DOUBLER IAW SRM 52-05 FIG 25, INSTALLED DOUBLER IAW SRM 51-30.
